| Model Number |
LF5544 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the surgery, the surgeon squeezed handle and ligasure jaws would not re-open.No patient harm.No further information regarding this incident.